Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 124, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 27, 2017, 3:43 PM CDT for Scott County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 3:43 PM CDT (20:43 UTC)
- Expired
- Mar 27, 2017, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 42 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:03 PM CDT | TSTM WND DMG | 1 Se Morton, MS | WINDOWS BLOWN OUT AT THE MORTON HIGH SCHOOL BASEBALL FIELD CONCESSION STAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.9
The text
As transmitted.
974
WUUS54 KJAN 272043
SVRJAN
MSC123-272130-
/O.NEW.KJAN.SV.W.0124.170327T2043Z-170327T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
343 PM CDT MON MAR 27 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Scott County in central Mississippi...
* Until 430 PM CDT
* At 342 PM CDT, a severe thunderstorm was located over Morton,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Forest around 355 PM CDT.
Harperville and Hillsboro around 400 PM CDT.
Steele around 410 PM CDT.
Other locations impacted by this severe thunderstorm include
Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3228 8969 3240 8974 3244 8975 3258 8944
3257 8932 3236 8932
TIME...MOT...LOC 2042Z 249DEG 30KT 3239 8965
HAIL...1.00IN
WIND...60MPH
$$
GRG1 follow-up statement
291
WWUS54 KJAN 272114
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
414 PM CDT MON MAR 27 2017
MSC123-272130-
/O.CON.KJAN.SV.W.0124.000000T0000Z-170327T2130Z/
Scott MS-
414 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EAST CENTRAL SCOTT COUNTY...
At 414 PM CDT, a severe thunderstorm was located over Forest, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Forest and Steele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3231 8953 3244 8953 3257 8932 3236 8932
TIME...MOT...LOC 2114Z 261DEG 21KT 3235 8945
HAIL...1.00IN
WIND...60MPH
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:49 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Mar 27, 12:49 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1249 PM CDT Mon Mar 27 2017 ...SEVERE WEATHER EXPECTED TODAY WITH HIGHER IMPACT SEVERE WEATHER EVENT POSSIBLE MID-LATE WEEK... .UPDATE... Updated for 18Z aviation discussion. && .AVIATION... 18Z TAF discussion: Numerous showers and thunderstorms have developed across the western half of the area late this morning and early this afternoon. These showers and storms are expected to intensify in a favorable severe weather environment with large hail possible in the strongest storms. Storms will move from the west to east through the remainder of the afternoon and into the early evening. VCTS, TSRA, and VCSH was updated accordingly at all TAF sites. Some showers could linger longer at GLH/GWO along a stalled frontal boundary this evening. Otherwise, low ceilings and possible fog development could result in IFR conditions after 9z/28 at most TAF sites, especially in the southeast. /TW/ && .DISCUSSION... Scattered severe storms are still on tap for this afternoon, especially across the northern half of the area. Mid morning water vapor imagery shows a mid/upper shortwave centered over SW Missouri extending back to the AR/LA border. Ahead of this system, very isolated shower activity was ongoing. 12z soundings indicated a pronounced cap around the 700-850 mb layer at SHV, which is likely representative of areas generally from JAN to the north and west. Meanwhile, there was less of a cap noted farther east. Mid level lapse rates were quite steep, on the order of 7.5-8 C. As further destabilization occurs through the day and the cap gradually erodes, the advancing shortwave will help kick off scattered convection, likely first across the Delta around midday then spreading eastward through the afternoon. Because the strongest upper forcing will remain north of the area, with less in the way of low level forcing via a front, a scattered cellular mode is favored over a line through much of the day. The steep mid level lapse rates portend an enhanced large hail potential, with golfball size hail possible and even a report or two of 2"+ hail not out of the realm of possibility. Secondarily, damaging wind gusts and tornadoes will also be possible. Generally speaking, the severe threat will be greater the farther north and east across the area, with the cap and timing (will the cap erode and storms develop before the axis of steep lapse rates shifts to the east?) being the main limiting factors in the west and lesser forcing being the main limiting factor farther south. Some minor adjustments were made to the severe graphic to reflect our latest thinking and the HWO will be updated to reflect this as well. Also, POPs were adjusted upward for much of the area for this afternoon. No other major changes are planned at this point. /DL/ Prior discussion below: Today through tonight: An active weather pattern is in store this afternoon as a strong disturbance will promote widespread convective activity throughout the area. At the surface this morning, a strong 1006mb surface low is moving through the central Plains, with an attendant cold front stretched down through central Texas. Water vapor imagery and regional radars show the widespread convection that developed yesterday afternoon-evening has slowly been losing the punch it had earlier as storms are no where near as vigorous as they progress into central Arkansas. Local radars show a large outflow boundary that extends through southern Arkansas, western Louisiana and into south- central and eastern Texas. This will be an important mechanism for thunderstorm initiation as we go into later this afternoon. For this afternoon, expect the surface low to eject northeast through Missouri and the mid Mississippi Valley, bringing the cold front slowly towards our area. As the trough and surface low eject northeast, an anticyclonic jet at 300mb will propagate into our area. The way this moves in we will be in the front left quadrant, which normally supports divergence and lift. However, with it being opposite and on the back side of the trough, this will actually lead to subsidence by 12Z this morning before the front right quadrant and lift move over between 18-00Z this afternoon. The environment is highly destabilized, some 1000-1500 MLCAPE, with the hi-res NSSL WRF showing up to 2000 J/kg SBCAPE. With steep 700-500mb lapse rates approaching 6-7 deg C under the fast moving disturbance, clockwise curving hodographs, 30+kts low-mid bulk shear and 200-300 m2/s2 SRH, expect vigorous severe thunderstorms, to be possible. SHIP values approach 1-2 and the global and hi- res models show large hail parameter values approaching 10-15+ areawide. The previously mentioned boundary should help convective development, even under some subsidence, mainly early to late afternoon. Even with the best forcing off to our north, this boundary and any convective development looks to be pretty vigorous. Looks as though the best timing for development should be just before noon-1pm in the Delta, with more vigorous thunderstorms 1-3pm in the Delta to Natchez Trace Corridor and closer to 3-5pm along and east of the I-55 corridor. The primary risk with any thunderstorms that develop, especially supercells, will be damaging winds and large hail, possibly up to golf ball size or larger. With southeast moving storms and clockwise curving hodographs, inflow should be efficient and a tornado can not be ruled out. Through collaboration, the SPC has outlined portions of our northern counties in the Highway 82 corridor in an enhanced risk with the slight risk extending down towards the Highway 20 corridor and marginal risk further south. This will be outlined in our HWO/graphics. Temperatures ahead of these storms will be warm and much above normal some 10-15 degrees. Some of these storms to linger into the overnight hours, with some of these more vigorous storms possibly lingering a few hours after 7pm or so before weakening. As the surface low ejects northeast, the cold front will slowly move into our area tonight. The front should move into the Delta just before midnight and only slowly move south towards I-20 by daybreak. Expect convection that lingers or any new development to remain tied to the cold front as rain and any storm chances will slowly lift north, mainly along and north of the I-20 corridor. Some patchy fog can't be ruled out in the southeast as moisture pools ahead of the boundary. Due to clouds and the cold front around, expect temperatures slightly cooler in the Delta but warmer in the low-mid 60s elsewhere. /DC/ Tuesday through Sunday: A potential severe weather event for the Wednesday night/Thursday period will be the main concern for the long term portion of the forecast. As we go from Tuesday through Wednesday, a strong and progressive upper level ridge will move across the ArkLaMiss bringing continued well above normal temperatures. A strong trough crossing the Southern Plains will approach the ArkLaMiss late Wednesday night and bring significant height falls and potentially widespread convection before daybreak to the Delta region. Given steep mid level lapse rates and strong deep layer shear, expect some storms to be severe with all modes possible. A split upper level jet rounding the base of the trough should help to enhance lift and potentially anchor a convective system over portions of the forecast area Thursday resulting in a more enhanced severe threat along with the potential for heavy rainfall. It would seem the more favorable location on the synoptic scale would be northwest portions of the area, but could imagine mesoscale influences playing a large role in convective evolution and this makes confidence in potential MCS location low. Another upper level ridge will progress across the region from Friday into the weekend bringing more above normal temperatures and generally dry weather. We should see the next strong trough approach Sunday bringing another chance for stormy weather. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 82 64 82 63 / 74 49 25 9 Meridian 82 63 82 61 / 69 47 26 9 Vicksburg 82 65 81 63 / 69 34 24 9 Hattiesburg 82 63 83 62 / 31 28 22 9 Natchez 82 65 82 64 / 62 16 23 8 Greenville 79 60 77 62 / 62 51 17 9 Greenwood 80 61 78 62 / 72 58 21 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/DL/DC/EC
Hazardous weather outlook, Mar 27, 11:53 AM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1153 AM CDT Mon Mar 27 2017 ARZ074-LAZ007-015-016-023>026-MSZ053>055-059>066-072>074-281700- Ashley-Morehouse-Richland-Madison LA-Franklin LA-Catahoula-Tensas- Concordia-Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 1153 AM CDT Mon Mar 27 2017 This hazardous weather outlook is for portions of northeast Louisiana, southern portions of central Mississippi, and for Ashley County Arkansas. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Midday through this evening Isolated severe thunderstorms will be possible today from around midday through this evening. The primary risks will be hail up to the size of quarters and damaging wind gusts. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A potent weather system will bring the potential for severe weather to the entire outlook area from late Wednesday night through Thursday. The primary severe weather concerns will be damaging wind gusts, large hail, and the possibility for tornadoes. Stay tuned for updates concerning this potential severe weather event. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, ham radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight and Wednesday night through Thursday. ARZ075-LAZ008-009-MSZ018-019-034>052-056>058-281700- Chicot-West Carroll-East Carroll-Bolivar-Sunflower-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale-Smith-Jasper-Clarke- 1153 AM CDT Mon Mar 27 2017 This hazardous weather outlook is for portions of central Mississippi, extreme northeastern Louisiana, and Chicot County Arkansas. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Midday through this evening Severe thunderstorms are possible today from midday through this evening. The primary risks will be hail up to the size of golf balls and damaging wind gusts, although a tornado cannot be completely ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A potent weather system will bring the potential for severe weather to the entire outlook area from late Wednesday night through Thursday. The primary severe weather concerns will be damaging wind gusts, large hail, and the possibility for tornadoes. Stay tuned for updates concerning this potential severe weather event. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, ham radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight and Wednesday night through Thursday. MSZ025>033-281700- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha- 1153 AM CDT Mon Mar 27 2017 This hazardous weather outlook is for northern portions of central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mid-late afternoon through this evening Severe thunderstorms are expected today during the mid-late afternoon through this evening. The primary risks will be golf ball size hail, damaging wind gusts, and a tornado or two are possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A potent weather system will bring the potential for severe weather to the entire outlook area from late Wednesday night through Thursday. The primary severe weather concerns will be damaging wind gusts, large hail, and the possibility for tornadoes. Stay tuned for updates concerning this potential severe weather event. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, ham radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight and Wednesday night through Thursday. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 27, 3:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 6 N BRANDON 32.36N 90.01W
03/27/2017 E0.75 INCH RANKIN MS NWS EMPLOYEE
ALSO ESTIMATED WIND GUSTS TO 50 MPH.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Mar 27, 3:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 6 WSW WINNSBORO 32.14N 91.81W
03/27/2017 E1.00 INCH FRANKLIN LA PUBLIC
REPORTED ALONG ERSKIN RD.
&&
NWS JACKSON MS
IRIS SYSTEMSpecial weather statement, Mar 27, 3:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
305 PM CDT MON MAR 27 2017
LAZ009-272030-
East Carroll LA-
305 PM CDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN EAST CARROLL PARISH
UNTIL 330 PM CDT...
At 305 PM CDT, Meteorologists were tracking a strong thunderstorm
near Monticello, or 9 miles west of Transylvania, moving east at 30
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Alsatia around 320 PM CDT.
Transylvania around 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Louisiana...and west central Mississippi.
LAT...LON 3261 9139 3262 9140 3269 9140 3269 9138
3272 9137 3280 9116 3274 9116 3272 9105
3264 9115 3260 9114 3259 9112 3261 9105
3265 9103 3262 9100 3258 9104 3254 9128
3254 9139 3260 9141
TIME...MOT...LOC 2005Z 251DEG 27KT 3264 9133
17Special weather statement, Mar 27, 3:07 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CDT MON MAR 27 2017
MSZ049-055-272045-
Rankin MS-Simpson MS-
307 PM CDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND
NORTHWESTERN SIMPSON COUNTIES UNTIL 345 PM CDT...
At 307 PM CDT, Meteorologists were tracking a strong thunderstorm
over Whites, or 9 miles west of Star, moving northeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Florence around 325 PM CDT.
Star around 330 PM CDT.
Monterey and Piney Woods around 335 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central Mississippi.
LAT...LON 3195 9019 3199 9021 3199 9022 3201 9023
3202 9022 3203 9025 3204 9023 3209 9023
3209 9025 3210 9024 3211 9025 3213 9024
3222 9007 3205 8994 3194 9019 3194 9020
TIME...MOT...LOC 2007Z 237DEG 21KT 3206 9020
GRGLocal storm report, Mar 27, 3:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 7 NE FLOWOOD 32.38N 90.01W
03/27/2017 E0.88 INCH RANKIN MS PUBLIC
NEAR THE ROSS BARNETT RESERVOIR.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Mar 27, 3:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 4 NE GILBERT 32.09N 91.61W
03/27/2017 E1.00 INCH FRANKLIN LA PUBLIC
REPORTED AT GOODMAN'S FLYING SERVICES.
&&
NWS JACKSON MS
IRIS SYSTEMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:22 PM CDT | Special Weather Statement | JAN | Yazoo | 23 min |
| Mar 27, 1:51 PM CDT | Special Weather Statement | JAN | Winston | 24 min |
| Mar 27, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 48 min |
| Mar 27, 2:18 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Mar 27, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 50 min |
| Mar 27, 2:26 PM CDT | Special Weather Statement | JAN | Lauderdale | 49 min |
| Mar 27, 2:32 PM CDT | Special Weather Statement | JAN | Issaquena | 28 min |
| Mar 27, 2:33 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| Mar 27, 2:38 PM CDT | Special Weather Statement | JAN | Sharkey | 37 min |
| Mar 27, 2:42 PM CDT | Special Weather Statement | JAN | Noxubee | 48 min |
| Mar 27, 2:49 PM CDT | Special Weather Statement | JAN | Copiah | 26 min |
| Mar 27, 2:55 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| Mar 27, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 49 min |
| Mar 27, 3:07 PM CDT | Special Weather Statement | JAN | Rankin | 38 min |
| Mar 27, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 47 min |
| Mar 27, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 60 min |
| Mar 27, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 38 min |
| Mar 27, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 42 min |
| Mar 27, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 69 min |
| Mar 27, 4:03 PM CDT | Special Weather Statement | JAN | Franklin | 27 min |
| Mar 27, 4:07 PM CDT | Special Weather Statement | JAN | Humphreys | 23 min |
| Mar 27, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 68 min |
| Mar 27, 4:30 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Mar 27, 4:37 PM CDT | Special Weather Statement | JAN | Humphreys | 23 min |
| Mar 27, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 51 min |
| Mar 27, 4:46 PM CDT | Special Weather Statement | JAN | Kemper | 44 min |
| Mar 27, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 67 min |
| Mar 27, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 45 min |
| Mar 27, 5:25 PM CDT | Special Weather Statement | JAN | Lauderdale | 65 min |
| Mar 27, 5:35 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 40 min |
| Mar 27, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 48 min |
| Mar 27, 6:08 PM CDT | Special Weather Statement | JAN | Clarke | 67 min |
| Mar 27, 6:12 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 48 min |
| Mar 27, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 23 min |
| Mar 27, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.